Adam Jakubowski
Adam Jakubowski
Professor of Mathematics, Nicolaus Copernicus University
Verified email at mat.umk.pl
Title
Cited by
Cited by
Year
Convergence en loi des suites d'intégrales stochastiques sur l'espace D1 de Skorokhod
A Jakubowski, J Mémin, G Pages
Probability Theory and Related Fields 81 (1), 111-137, 1989
2821989
On the Skorokhod topology
A Jakubowski
Annales de l'IHP Probabilités et statistiques 22 (3), 263-285, 1986
1921986
The Almost Sure Skorokhod Representation for Subsequences in Nonmetric Spaces
A Jakubowski
Theory of Probability & Its Applications 42 (1), 167-174, 1998
1691998
A non-Skorohod topology on the Skorohod space
A Jakubowski
Electronic Journal of Probability, 1997
1431997
Stable limits for sums of dependent infinite variance random variables
K Bartkiewicz, A Jakubowski, T Mikosch, O Wintenberger
Probability theory and related fields 150 (3), 337-372, 2011
802011
Minimal conditions in p-stable limit theorems
A Jakubowski
Stochastic processes and their applications 44 (2), 291-327, 1993
541993
Principle of conditioning in limit theorems for sums of random variables
A Jakubowski
The Annals of Probability, 902-915, 1986
481986
Stable limit distributions for strongly mixing sequences
M Denker, A Jakubowski
Statistics & probability letters 8 (5), 477-483, 1989
461989
α-stable limit theorems for sums of dependent random vectors
A Jakubowski, M Kobus
Journal of multivariate analysis 29 (2), 219-251, 1989
411989
Stable limits for associated random variables
AR Dabrowski, A Jakubowski
The Annals of Probability, 1-16, 1994
381994
Natural decomposition of processes and weak Dirichlet processes
F Coquet, A Jakubowski, J Mémin, L Słominski
In Memoriam Paul-André Meyer, 81-116, 2006
352006
TIGHTNESS CRITERIA FOR RANDOM MEASURES WITH APPLICATION TO THE PRINCIPLE OF CONDITIONING IN HILBERT SPACES
A Jakubowski
331988
Minimal conditions in p-stable limit theorems—II
A Jakubowski
Stochastic processes and their applications 68 (1), 1-20, 1997
321997
On limit theorems for sums of dependent Hilbert space valued random variables
A Jakubowski
Mathematical Statistics and Probability Theory, 178-187, 1980
311980
Convergence in various topologies for stochastic integrals driven by semimartingales
A Jakubowski
The Annals of Probability, 2141-2153, 1996
301996
Existence of weak solutions to stochastic evolution inclusions
A Jakubowski, M Kamenski{\u{i}}, P {Raynaud de Fitte}
Comptes Rendus Mathematique 340 (3), 229-234, 2005
262005
On asymptotic errors in discretization of processes
J Jacod, A Jakubowski, J Mémin
The Annals of Probability 31 (2), 592-608, 2003
202003
Functional convergence of linear processes with heavy-tailed innovations
R Balan, A Jakubowski, S Louhichi
Journal of Theoretical Probability 29 (2), 491-526, 2016
172016
Extended convergence to continuous in probability processes with independent increments
A Jakubowski, L Słomiński
Probability theory and related fields 72 (1), 55-82, 1986
171986
Principle of conditioning revisited
A Jakubowski
Demonstratio Mathematica 45 (2), 325-336, 2012
142012
The system can't perform the operation now. Try again later.
Articles 1–20